Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Primary Hiv Related Skin Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

are my skin problems and testosterone levels related

hello doctors:this isn't completely hiv related but hiv is why i think there is a conection. my problems stem back to when i was about 16yo. my penis was constantly itching along with various other parts. around 20 i began devoloping open...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Tough to comment without more details. If you have seen an HIV experienced dermatologist without help then your case sounds like a major challenge. Excess testosterone can also cause the skin to break out in some persons. You might try decreasing... Read more »

HIV2 / Primary infection

I m writing from France. As you, Doctor Robert, might know it, there is a trend here in France to... Read more »

Sun related skin disorders in HIV+ people.

Diagnosed 20 years ago, I was on Bactrim for 10 yrs before commencing HAART. The long term side... Read more »
Articles
AIDS.gov

Updates on National HIV/AIDS Strategy and Viral Hepatitis Action Plan Shared With Primary Care and HIV Providers

Along with several federal colleagues, I had the opportunity late last month to discuss the National HIV/AIDS Strategy (NHAS) and the Action Plan for the Prevention Care and Treatment of Viral Hepatitis (Action Plan) during a panel presentation at... Read more »
Henry J. Kaiser Family Foundation

Whitman-Walker Clinic to Focus on Primary Care, Continue Commitment to HIV/AIDS Programs

Officials for the Washington, D.C.-based Whitman-Walker Clinic on Thursday said the clinic has stabilized its finances and plans to begin delivering more primary medical care, while still focusing on HIV/AIDS-related programs, the Washington Post ... Read more »
Henry J. Kaiser Family Foundation

TB Rates Decline Overall Worldwide; Disease Remains Primary Cause of Death Among HIV-Positive Africans, WHO Says

Efforts to curb the spread of tuberculosis worldwide are making "gradual headway," but "serious problems" remain in combating the disease in Africa and among people living with HIV/AIDS, according to a World Heath Organization report released on... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

skin problems

Posted by Anonymous, 2 Replies
Hi,
I've had an HIV test at nearly 5 months after the incident, but I have developed this funny skin rash, which looks a little like chicken pox, all over my body. It's been here for a couple of months, and is getting worse. I also have sores in my... Read more »

symptoms of primary infection

Posted by Anonymous, 1 Reply
I would like to ask a few questions about primary HIV infection. Approximately 4 weeks ago, I developed an illness with a sudden onset of fever and mild sore throat--following a night of staying out really late and having lots of alcohol. The... Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months and months....i'm... Read more »

Weird Sleeplessness Problem hiv related?

Posted by Anonymous
Hi, all. I have seen recent posts from some people regarding sleeping problems. I have had the same thing for the past 8 months and have written it off to stress. However, it has become particularly severe now, and I wonder if hiv infection might... Read more »